Florida, 2013Hail and Damaging Wind in Florida, June 28, 2013
June 28, 2013 · NWS JAX · 2 events in 1 county or zone
A mid level impulse tracked southward over north Florida. This feature combined with the west coast sea breeze and outflows interacted over a moist and unstable airmass which spawned scattered severe storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mid level impulse tracked southward over north Florida. This feature combined with the west coast sea breeze and outflows interacted over a moist and unstable airmass which spawned scattered severe storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 28, 1:48 PM EST, 43 minutes earlier.
Area forecast discussion, Jun 28, 1:48 PM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT FRI JUN 28 2013
...LOCALLY HEAVY RAINFALL THIS WEEKEND...
.SHORT TERM /THROUGH MONDAY/...
REST OF THIS AFTERNOON...CONVECTION ALONG THE I-10 CORRIDOR EARLY
THIS AFTERNOON HAS ENDED AND NUMEROUS STORMS WILL FIRE ACROSS INLAND
SE GA THE REMAINDER OF THE AFTERNOON AND WITH A VERY HUMID AIRMASS
IN PLACE EXPECT STRONG TO ISOLATED SEVERE STORMS WITH POTENTIAL
DOWNBURSTS/DAMAGING WINDS INTO THE EARLY EVENING HOURS. SCATTERED
STORMS WILL ALSO BE POSSIBLE FROM OCALA TO ST AUGUSTINE SOUTHWARD
ACROSS NORTH FLORIDA.
TONIGHT...ONCE CONVECTION WINDS DOWN AFTER SUNSET EXPECT ONLY
ISOLATED ACTIVITY DURING THE LATE EVENING HOURS...THEN APPROACHING
SHORT-WAVE TROF AND POTENTIAL REMNANTS OF MCS CURRENTLY OVER ALABAMA
MAY BE TRACKING INTO PORTIONS OF INLAND SE GA...MOST LIKELY IN A
WEAKENING TREND...BUT OVERALL RAINFALL CHANCES WILL INCREASE AFTER
MIDNIGHT AND TOWARDS MORNING FROM WEST TO EAST...ESPECIALLY ALONG
THE I-75 CORRIDOR AS STORMS MAY DEVELOP OVER THE NORTHEAST GOMEX AND
BEGIN TO TRACK TOWARDS THE NORTHEAST INTO THE FORECAST AREA. VERY
MUGGY OVERNIGHT LOWS IN THE MIDDLE TO UPPER 70S ARE EXPECTED AS
SOUTHWEST WINDS AHEAD OF THE APPROACHING SYSTEM REMAIN ELEVATED.
SATURDAY THROUGH MONDAY...
UNSETTLED WET WEATHER PATTERN WILL PREVAIL. THE LOCAL FORECAST
AREA WILL RESIDE ON THE MOIST SIDE OF AN AMPLIFYING UPPER LEVEL
TROUGH OVER THE MISSISSIPPI RIVER VALLEY. DEEP TROPICAL SOUTHWEST
FLOW WILL PROVIDE THE FUEL FOR NUMEROUS SHOWERS AND THUNDERSTORMS
THROUGHOUT THE WEEKEND INTO EARLY NEXT WEEK ACROSS THE ENTIRE
REGION. INSTABILITY WILL BE SOMEWHAT LIMITED DUE TO MULTI-
LAYERED CLOUD COVER AND REDUCED INSOLATION SO THE MAIN CONCERN
WILL BE THE POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL WITH ANY
TRAINING THUNDERSTORM ACTIVITY. INDIVIDUAL CELLS WILL BE MOVING
ALONG TOWARDS THE EAST NORTHEAST BUT SOME SOUTHWEST TO NORTHEAST
ORIENTED LINES COULD RESULT IN SOME TRAINING OF CELLS WHICH COULD
LEAD TO SOME LOCALIZED MINOR FLOOD CONCERNS SINCE THE RICH
TROPICAL AIRMASS WILL BE SUPPORTIVE OF INTENSE RAINFALL RATES AT
TIMES. DAYTIME TEMPS WILL BE HELD DOWN A BIT DUE TO THE CLOUDS AND
PRECIP WITH HIGHS GENERALLY IN THE UPPER 80S. HUMIDITY LEVELS WILL
BE RATHER HIGH WITH WARM AND MUGGY NIGHTS IN STORE.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
500MB HEIGHTS WILL RISE SOME ON TUESDAY AS THE MID LEVEL RIDGE BEGINS
TO BUILD IN FROM THE NORTHEAST. DEEP MOIST SOUTHWEST FLOW WILL
COMBINE WITH INCREASED INSTABILITY TO PRODUCE AT LEAST SCATTERED
DIURNAL THUNDERSTORMS WITH SOME STRONG STORMS POSSIBLE. LOW LEVEL
FLOW WILL BEGIN TO TURN MORE SOUTHEASTERLY ON WEDNESDAY WITH
ANOTHER TYPICAL SUMMERTIME DAY OF AT LEAST SCATTERED AFTERNOON
THUNDERSTORMS. FLOW WILL BECOME MORE EASTERLY ON THURSDAY AND
FRIDAY WITH SHOWERS AND THUNDERSTORMS DEVELOPING NEAR THE ATLANTIC
COAST AND MOVING INLAND EACH DAY. TEMPERATURES WILL BE NEAR NORMAL
THROUGH THE PERIOD.
&&
.AVIATION...
HAVE ALREADY REMOVED TEMPO GROUPS FROM NE FL TAF SITES AS CONVECTION
HAS PUSHED NORTH AND/OR SOUTH OF THOSE LOCATIONS...AND EXPECT JUST
BRIEF TEMPO EXPECTED AT KSSI THROUGH 21Z...OTHERWISE JUST VCSH INTO
THE EVENING HOURS WITH CONVECTIVE DEBRIS CLOUDS ALOFT. EXPECT
ANOTHER ROUND OF TSTM ACTIVITY TO PUSH INTO TAF SITES BY THE MID
MORNING HOURS...SO HAVE PLACED VCTS IN ALL TAF LOCATIONS TO ACCOUNT
FOR THIS POSSIBILITY.
&&
.MARINE...
SOUTH TO SOUTHWEST FLOW WILL INCREASE TO NEAR 20 KNOTS AT TIMES
OVER THE WEEKEND. STRONGER WINDS ARE ANTICIPATED OVER THE GEORGIA
OFFSHORE WATERS AND CONFIDENCE HAS RISEN ENOUGH TO SUPPORT A SMALL
CRAFT ADVISORY THERE TONIGHT. OTHERWISE...SCEC HEADLINES WILL BE
NEEDED THROUGHOUT THE WEEKEND. SEAS WILL GENERALLY BE IN THE 2-4
FT RANGE...BUT WILL APPROACH 5-6 FEET AT TIMES OFFSHORE.
RIP CURRENTS: LOW RISK OF RIP CURRENTS THROUGH THE WEEKEND AS
OFFSHORE FLOW PERSISTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 88 73 87 / 40 80 60 60
SSI 77 88 76 86 / 30 80 60 70
JAX 75 89 74 88 / 30 80 60 70
SGJ 77 91 76 87 / 20 70 60 60
GNV 74 88 74 88 / 30 70 60 70
OCF 74 88 75 88 / 20 70 60 70
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 6 PM THIS EVENING TO NOON
EDT SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
20 NM TO 60 NM OFFSHORE.
&&
SHULER/HESSHazardous weather outlook, Jun 28, 7:43 AM EST, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
843 AM EDT FRI JUN 28 2013
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-291000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
843 AM EDT FRI JUN 28 2013
...SLIGHT RISK OF SEVERE STORMS MAINLY ACROSS SOUTHEAST GEORGIA...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
DURING THE AFTERNOON SCATTERED THUNDERSTORMS WILL DEVELOP EASTWARD
TOWARD THE ATLANTIC COAST. A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE...WITH THE MAIN HAZARDS INCLUDING FREQUENT LIGHTNING,
STRONG GUSTY WINDS AND HAIL. STORM MOTION WILL BE TO THE EAST TO
SOUTHEAST AROUND 10 TO 15 MPH.
HIGHS ARE EXPECTED TO REACH INTO THE LOWER TO MIDDLE 90S THIS
AFTERNOON WITH HEAT INDICES REACHING 105 DEGREES IN SOME LOCATIONS,
MAINLY ACROSS SOUTHEAST GEORGIA.
SMALL CRAFT ADVISORY CONDITIONS DUE TO SOUTHWEST WINDS AROUND 20
KNOTS ARE EXPECTED FOR THE OFFSHORE GEORGIA COASTAL WATERS TONIGHT
AND SATURDAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER THE WEEKEND INTO EARLY
NEXT WEEK AS A FRONTAL BOUNDARY LINGERS OVER THE AREA AND MOIST
SOUTHWEST FLOW PREVAILS. A FEW STRONG STORMS WILL BE POSSIBLE...
WHICH WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS.
PERSISTENT OFFSHORE FLOW WILL CONTINUE THROUGH NEXT WEEK WITH
ELEVATED WINDS AND SEAS EXPECTED TO BRING PERIODS OF SMALL CRAFT
EXERCISE CAUTION CONDITIONS OVER THE COASTAL WATERS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 28, 1:56 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EDT FRI JUN 28 2013
GAZ163-281945-
CLINCH-
256 PM EDT FRI JUN 28 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLINCH
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM
EDT...
AT 256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF DU PONT...MOVING
SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND DU PONT AND HOMERVILLE THROUGH 345 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8298 3103 8268 3082 8278 3087 8298
TIME...MOT...LOC 1856Z 295DEG 8KT 3102 8300
NELSON
Special weather statement, Jun 28, 2:02 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT FRI JUN 28 2013
FLZ033-038-281930-
FLAGLER-ST. JOHNS-
302 PM EDT FRI JUN 28 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND NORTHERN FLAGLER COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...
AT 302 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHEAST OF SPUDS...MOVING EAST
AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
SPUDS...HASTINGS...DUPONT CENTER...PALM COAST...CRESCENT BEACH AND
MARINELAND THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2957 8152 2974 8152 2979 8125 2958 8116
2956 8117
TIME...MOT...LOC 1902Z 264DEG 24KT 2966 8141
NELSONSpecial weather statement, Jun 28, 2:08 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT FRI JUN 28 2013
GAZ134>136-151-282000-
APPLING-BACON-PIERCE-WAYNE-
308 PM EDT FRI JUN 28 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
WAYNE...NORTHEASTERN PIERCE...SOUTHEASTERN APPLING AND EASTERN BACON
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM
EDT...
AT 308 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES WEST OF SCREVEN...MOVING SOUTHEAST AT
25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SCREVEN AND JESUP THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING
MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3160 8187 3137 8197 3156 8237 3171 8224
TIME...MOT...LOC 1908Z 305DEG 21KT 3151 8217
NELSON
Special weather statement, Jun 28, 2:18 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT FRI JUN 28 2013
GAZ133-135-282000-
APPLING-JEFF DAVIS-
318 PM EDT FRI JUN 28 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
JEFF DAVIS AND NORTHERN APPLING COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 318 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF PLANT HATCH...MOVING
SOUTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PLANT HATCH AND SURRENCY THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION
OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3197 8242 3194 8233 3194 8228 3191 8222
3191 8213 3189 8212 3190 8211 3187 8210
3185 8208 3170 8221 3192 8259 3197 8255
3195 8250 3198 8249
TIME...MOT...LOC 1918Z 302DEG 20KT 3195 8241
NELSONSpecial weather statement, Jun 28, 2:24 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EDT FRI JUN 28 2013
GAZ132-149-163-282000-
ATKINSON-CLINCH-COFFEE-
324 PM EDT FRI JUN 28 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON...
NORTHWESTERN CLINCH AND SOUTHWESTERN COFFEE COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF WILLACOOCHEE...MOVING EAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE AND PEARSON THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION
OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3148 8313 3145 8276 3109 8286 3113 8298
3118 8298 3119 8305 3127 8304 3131 8307
3133 8307 3136 8311 3140 8314 3147 8316
TIME...MOT...LOC 1922Z 292DEG 18KT 3135 8310
NELSONSpecial weather statement, Jun 28, 2:30 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT FRI JUN 28 2013
GAZ135-136-151-152-282015-
APPLING-BRANTLEY-PIERCE-WAYNE-
330 PM EDT FRI JUN 28 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...PIERCE...SOUTHEASTERN APPLING AND NORTHERN BRANTLEY COUNTIES
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST
OF SCREVEN TO BRISTOL TO 19 MILES WEST OF BLACKSHEAR...MOVING EAST AT
25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BRISTOL...SCREVEN...PATTERSON...BROADHURST...BLACKSHEAR AND HORTENSE
THROUGH 415 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3149 8172 3135 8187 3125 8224 3141 8238
3148 8226 3168 8209
TIME...MOT...LOC 1930Z 284DEG 20KT 3157 8196 3143 8218
3132 8255
NELSONThunderstorm Wind, St. Johns
- When
- June 28, 2:31 PM EST
- Where
- St. Johns County, 0.92 mi NW of Summer Haven
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Other Federal Agency
- Coordinates
- 29.710, -81.230
Numerous trees and large limbs were knocked down at Fort Matanzas National Monument. Winds were estimated at 60 to 70 mph.
Hail, St. Johns
- When
- June 28, 2:31 PM EST
- Where
- St. Johns County, 0.92 mi NW of Summer Haven
- Measured
- 0.88 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 29.710, -81.230
Dime to nickel size hail was reported at Fort Matanzas National Monument.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, June 28 to 30, 20133 deaths · 358 injured · $25,000 · 2 events
- Wildfire in Arizona, June 28 to 30, 201319 deaths · 1 event
- Rip Currents in Oregon, June 28 to 30, 20131 death · 4 injured · 2 events
- Flash Flooding and Flood in New York, June 28, 20131 death · 16 events
- Hail and Damaging Winds in Georgia, June 28, 20131 injured · $258,000 · 1.25 in hail · 26 events
- Flooding in New York, June 28, 2013$950,000 · 2 events
- Flash Flooding and Hail in Pennsylvania, June 28, 2013$540,000 · 1 in hail · 10 events
- Hail and Damaging Winds in South Carolina, June 28, 2013$500,000 · 1 in hail · 8 events
- Flash Flooding and Hail in North Carolina, June 28, 2013$400,000 · 1 in hail · 11 events
- Flash Flood in New York, June 28, 2013$500,000 · 1 event
- Flash Flooding and Flooding in Pennsylvania, June 28 to 29, 2013$50,000 · 1.25 in hail · 47 events
- Hail and Lightning Strike in Nevada, June 28, 2013$300,000 · 1.5 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 453913, 453914.